# SDR MWEA98737

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE HAS A PIECE OF SKIN BROKEN OUT BY NUMBER 3 SLAT TRACK CUTOUT.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED A REPAIR USING APPROVED DATA.
